# SDR AWXA0000378

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6573741
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION OUT OF LIMITS AT BS 480 RBL 1 TO 6 WL 149 1 X 5 X .013.  REMOVED DAMAGED SHEAR TIE, FABRICATED REPAIR PART, INSTALLED PARTS IAW 737 SRM 53-10-1, 53-10-4 FIG 9A, AND 51-30-2.
